# SDR QXEA0200874

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 42,031 hours, 51,966 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 95437051
- Part serial: DEC851312
- Condition: Defective
- Location: Zone 700
- Part time: 971 hours, 823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEA-DURING ROTATION MODERATE TO SEVERE VIBRATION FELT FROM NOSE WHEEL AREA. VIBRATION WAS EVIDENT IN CABIN AND COCKPIT. AIRCRAFT RETURNED TO SEA, LANDED AIRCRAFT WITHOUT INCIDENT. FIRE AND RESCUE MET AIRCRAFT ON LANDING. REPLACED #1 AND #2 NOSE WHEEL ASSY. INSPECTED NOSE LANDING GEAR, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
